# SDR 9712712713

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22021
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxy Press Ind
- Condition: Dropped
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

DURING CLIMB, CREW OXYGEN PRESSURE DROPPED TO ZERO.  FLIGHT RETURNED TO MSP.  PERFORMED FUEL DUMP AND LANDED WITHOUT INCIDENT.  REPLACED CREW OXYGEN BOTTLE AND PERFORMED LEAK CHECK.  NO LEAKS FOUND, SYSTEM CHECKED OK.
